# SDR SWAA2025110420563

- Difficulty date: October 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500F - 500I, RBL 22, FWD CARGO BAY.   REMOVED DAMAGE AND EVALUATED REWORK AREA ON SUPPORT ZEE IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAGRAPH 4.A(2)(A); FIGURE 103 DETAIL D.
